Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Big vein on testicle, slight pain

i feel a little bigger vein upper my left testicle and i have some little pain but really really little the pain goes from testicles to the buttocks on perineum please tell me what it could be? thank you
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! Possibly you have got a vericocele ( dilated veins) of the testis on the left side, which is common on that side. The cause for this could be ideopathic, or due to prolonged standing. The radiation of the pain to the buttock may or may not be inter related. The treatment for vericose veins is surgery if need be. Vericose veins are said to cause sterility, and so your doctor may advise you to go for a semen analysis before deciding on any course of action. In the mean time you may go for a good scrotal support, and some anti inflammatory drugs for relieving your discomfort due to this. Wishing you an early recovery.
Answered: Tue, 28 May 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor